Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Before accutane...

http://tinypic.com/view.php?pic=dcsg7d&s=5

1 month into accutane

http://tinypic.com/view.php?pic=2dtst29&s=5

http://tinypic.com/view.php?pic=15yvv2v&s=5

http://tinypic.com/view.php?pic=rhin8l&s=5

im not rly sure if im seeing improvement or if its getting worse.. soooo im gonna ask the internet people smile.png lol

and yea im still breaking out prtty bad and idk if i shud moisturize or just let my face dry out ive tried both ways but i still breakout either way soooo idk

and im on 60 mg/day

post-162319-0-84080000-1321496681_thumb.

post-162319-0-30770200-1321496705_thumb.

post-162319-0-50787700-1321496730_thumb.

post-162319-0-20828800-1321496867_thumb.

post-162319-0-16483000-1321496883_thumb.

post-162319-0-84080000-1321496681_thumb.

post-162319-0-30770200-1321496705_thumb.

post-162319-0-50787700-1321496730_thumb.

post-162319-0-20828800-1321496867_thumb.

post-162319-0-16483000-1321496883_thumb.

Edited by ganjaguru

Share this post


Link to post
Share on other sites

yea i guess the inflamation has gone down quite a bit

thx u should know that means quite a bit :)

and yea... its gotten 2 the point where my lips start bleeding sometimes chapstick doesnt even rly hlep anymore

Share this post


Link to post
Share on other sites

Dude if you"re lathering carmex or aquaphor generously on your lips multiple times if the day, there's no way your lips won"t heal up. A cheap little stick lip balm won't do. Keep us updated!

Share this post


Link to post
Share on other sites

well... im not sure what aquafor or any of that is....

and i think im getting another initial breakout :(

had a rly bad breakout at the 2 week mark nd now its getting just as bad

Share this post


Link to post
Share on other sites

Go to your store and ask for carmex or aquaphor. They're very cheap and intensely moisturizing for your lips, a must-have for anyone on accutane.

Share this post


Link to post
Share on other sites

i got some vaseline for my lips

couldnt find any aquaphor?

but yea so far its liiiike somewhere around week 6

week 5 i got a rash on my hands it looked pretty bad its going away but i still have it its like my skin is almost kinda peeling all layers at once nd almost bleeding but not quite...

and ive had a couple cramps that got to the point that i could barely get from my chair 3 feet back to my bed to lay down...

aaand right now i feel like throwing up but im not sure if thats the accutane or not

buuut im seeing decent improvement in my skin sooo i guess its all easily worth it

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×